# SDR SWIA2020042750344

- Difficulty date: March 13, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 9123526K
- Condition: Worn
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL LANDING FOR PANEL 443AR LATCHES ARE WORN THROUGH   (C-CHECK) RO 4/23/2020   REPLACED DOUBLER REF REO. SKYWEST TASK CARD COMPLIED WITH.
